Sunčica Čanić

Primary Research Area: 
Applied Mathematics
Research Interests: 
Applied mathematics, partial differential equations, computational methods, biomedical research
Contact Information
911 Evans Hall
canics [at] berkeley [dot] edu
Year Appointed: 
Selected Publications: 

[1] B. Muha and S. Canic. Existence of a weak solution to a nonlinear fluid-structure interaction problem
modeling the flow of an incompressible, viscous fluid in a cylinder with deformable walls. Archives for Rational Mechanics and Analysis 207(3), 919-968, 2013.

[2] B. Muha, S. Canic. Existence of a solution to a fluid-multi-layered-structure interaction problem. Journal of Differential Equations 256, 658-706, 2014.

[3] M. Bukac, S. Canic, B. Muha. A partitioned scheme for fluid-composite structure interaction problems. Journal of Computational Physics 281, 493-517, 2015.

[4] P. Zunino, J. Tambača; E. Cutrì; S. Čanić; L. Formaggia; F.  Migliavacca. Integrated stent models based on dimensiona reduction. Review and future perspectives. Annals of Biomedical Engineering 44(2), 604-617, 2016.

[5] S. Canic, M. Galovic, M. Ljulj, J. Tambaca. A dimension reduction based coupled model of mesh-reinforced shells. SIAM J Applied Mathematics 77(2), 744-769, 2017.

[6] Y. Wang, S. Canic, G. Kokot, A. Snezhko, I.S. Aranson. Quantifying the role of hydrodynamic interaction in the onset of collective states in ansembles of magentic colloidal spinners and rollers. Physical Review Fluids. 2018.